Skip to Content

Niaspan - Has anyone noticed morning grogginess/confusion?

Responses (1)

Anonymous 8 Feb 2013

Hello, Luke01, I have very high cholesterol and triglycerides and was prescribed Niaspan, on top of the other med. to get them down. I do know, and I've been on it in the past too, that it causes Flushing. You can look up the symptoms of flushing. It's a little hard for me to describe. Like a tingling feeling, and hotish feeling. My Dr. Told me to take it at night time so it wouldn't,t be as noticeable in the morning. I don't know if you've felt like that, but that's been my experience, but, I don't think I've experienced the other. I hope this has helped a little anyways. Good luck, and give your doctor a quick call if it is really bothersome, and see what he/she thinks. Best of luck to you. Ruthie

pamee 8 Feb 2013

Hello Ruthie, I am not familiar with Niaspan so I was curious if it is a time release pill?

Anonymous 8 Feb 2013

Hey Pamee doll. We need to catch up big time girlfriend. You know it. lol. Yes, it is. I take Niaspan ER 500mgs to answer your question. Will hear from you soon, or look out. Ha Ha

pamee 8 Feb 2013

Yes we sure do darlin catch up big time!! Thank you hon... may you have a blessed day!! your friend pamee

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions